# SDR USAA991261

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1016
- Part time: 22,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURIGN CX-2 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA AFT PRESSURE BULKHEAD STATION 1016, LOWER CENTER FUSELAGE WEB AND STIFFENERS, CORROSION LEVEL 2.  REPAIRED PER EA 65691 AND SB 737-53A1075 BOEING DWG 65C28106.  (M)
